# SDR DALA2016052004040

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022, BELOW LONGERON 14R FOUND SHEAR TIE CRACKED DURING INSPECTION WITH ORN 66647-200-0049.  REPLACED SHEAR TIE IAW SRM 51-41-05, PARA 2.
